RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 83, Issue 1, Pages 24–31 (Mi mz3765)  

This article is cited in 1 scientific paper (total in 1 paper)

On Zeros of Entire Functions of Special Form

V. P. Zastavnyi

Donetsk National University

Abstract: Sufficient conditions for an entire function of special form to have no zeros in the open lower half-plane are obtained.

Keywords: entire function, distribution of zeros of functions, real function, real function of bounded variation, positive definite function, absolutely continuous function

DOI: https://doi.org/10.4213/mzm3765

Full text: PDF file (485 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 83:1, 23–30

Bibliographic databases:

UDC: 517.5
Received: 11.04.2006

Citation: V. P. Zastavnyi, “On Zeros of Entire Functions of Special Form”, Mat. Zametki, 83:1 (2008), 24–31; Math. Notes, 83:1 (2008), 23–30

Citation in format AMSBIB
\Bibitem{Zas08}
\by V.~P.~Zastavnyi
\paper On Zeros of Entire Functions of Special Form
\jour Mat. Zametki
\yr 2008
\vol 83
\issue 1
\pages 24--31
\mathnet{http://mi.mathnet.ru/mz3765}
\crossref{https://doi.org/10.4213/mzm3765}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2399994}
\zmath{https://zbmath.org/?q=an:1168.30017}
\elib{http://elibrary.ru/item.asp?id=10019475}
\transl
\jour Math. Notes
\yr 2008
\vol 83
\issue 1
\pages 23--30
\crossref{https://doi.org/10.1134/S0001434608010033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000254056300003}
\elib{http://elibrary.ru/item.asp?id=13594904}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48849101684}


Linking options:
  • http://mi.mathnet.ru/eng/mz3765
  • https://doi.org/10.4213/mzm3765
  • http://mi.mathnet.ru/eng/mz/v83/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Zastavnyi, “Some Problems Related to Completely Monotone Positive Definite Functions”, Math. Notes, 106:2 (2019), 212–228  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:355
    Full text:132
    References:30
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020